# SDR MALA976313

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404XJ
- Make and model: Saab 340B
- Aircraft serial: 340B404
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 85
- Condition: Failed
- Location: Fa Panel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND, EMERGENCY LIGHT ARMED, LIGHT INOP ON F/A PANEL.  MAINTENANCE RELAMPED, OPS CHECK GOOD.
